Discussions that mention pyridium

Cancer: Bladder board


I had robotic surgery on Nov 4, to remove cancer in the prostate. Upon removal of the catheter, next day, I was unable to empty bladder. Urinating was extremely painful and returned to the Dr's office for another week with the catheter. During this visit, the doctor recalled some resistance in inserting the catheter during initial surgery. He assumed there could have been a childhood injury that may have caused a stricture. He said this sometimes is aggravated by insertion of a catheter although I never had a problem emptyimg my bladder prior to surgery. Anyway, I had the 2nd catheter removed after another week and this time I was able to urinate but at a painfully slow pace. The urine stream was weak at best with intermittent spraying. I called the Dr's office and they said to be patient, as long as I was able to pee, it should resolve itself. Well, they ordered pyridium 200g twice a day and it seemed to relieve the burning sensation. About a week later, Iwas at work and all of a sudden I was able to relieve myself with an adeguate flow, I was so happy and believed the problem had resolved itself. About a week later, on Christmas Eve, I was removing some ice from our driveway and whatever I did, the problem that evening came roaring back. So here it is two weeks later and I am hoping this will once again resolve itself My next scheduled appointment with the Urologist is in mid-Feb and I am torn as to wait until that appointment or hope that things will resolve on their own. Has anyone experienced something similar to this and if so, can you share your experience.
Thank you,
wha
Hi wha. Most prople tolerate the scope job pretty well. With me it feels like a garden hose with nails sticking out being shoved up in the ureatha. lol.
After the scope job, and they don't put a catheter back in, you may have a small amount of blood come out. Take your depends or pullups and pads with you.If you have alot of the burning sensation inside your ureatha ask for "Pyridium" . This will stop itching and burning.But this drug does change the color of your urine. Scared me to death the first time I used it.Turns a dark orange color. Also take plenty of fluids. This helps.
Good luck and keep us posted.
Tex